# SDR 2004UALA00635

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 9,161 hours, 3,676 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT, F/A'S REPORTED ODOR AND BECAME NAUSEOUS.  CREW RETURNED TO FIELD.  RECIRCULATION FILTERS BLOCKED. REPLACED RECIRCULATION FILTERS - NO FURTHER DISCREPANCIES REPORTED.
